Advanced search
1 file | 1.14 MB Add to list

Two-dimensional affine continuous cellular automata solving the relaxed density classification problem

(2019) JOURNAL OF CELLULAR AUTOMATA. 14(3-4). p.191-212
Author
Organization
Abstract
The density classification problem is one of the most studied problems in the context of the computational abilities of cellular automata. Since this problem cannot be solved in the classical sense, we consider a weaker version, by slightly relaxing the assumptions on the output specification. In this paper, we discuss this relaxed problem for two-dimensional Affine Continuous Cellular Automata (ACCAs). We focus on finding the most performant rules solving this problem among the density-conserving ones by evaluating ACCAs experimentally for a predefined set of initial configurations.
Keywords
Density classification problem, continuous cellular automata

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 1.14 MB

Citation

Please use this url to cite or link to this publication:

MLA
Dembowski, Marcin et al. “Two-dimensional Affine Continuous Cellular Automata Solving the Relaxed Density Classification Problem.” JOURNAL OF CELLULAR AUTOMATA 14.3-4 (2019): 191–212. Print.
APA
Dembowski, M., Wolnik, B., Bolt, W. T., Baetens, J., & De Baets, B. (2019). Two-dimensional affine continuous cellular automata solving the relaxed density classification problem. JOURNAL OF CELLULAR AUTOMATA, 14(3-4), 191–212.
Chicago author-date
Dembowski, Marcin, Barbara Wolnik, Witold Tadeusz Bolt, Jan Baetens, and Bernard De Baets. 2019. “Two-dimensional Affine Continuous Cellular Automata Solving the Relaxed Density Classification Problem.” Journal of Cellular Automata 14 (3-4): 191–212.
Chicago author-date (all authors)
Dembowski, Marcin, Barbara Wolnik, Witold Tadeusz Bolt, Jan Baetens, and Bernard De Baets. 2019. “Two-dimensional Affine Continuous Cellular Automata Solving the Relaxed Density Classification Problem.” Journal of Cellular Automata 14 (3-4): 191–212.
Vancouver
1.
Dembowski M, Wolnik B, Bolt WT, Baetens J, De Baets B. Two-dimensional affine continuous cellular automata solving the relaxed density classification problem. JOURNAL OF CELLULAR AUTOMATA. 2019;14(3-4):191–212.
IEEE
[1]
M. Dembowski, B. Wolnik, W. T. Bolt, J. Baetens, and B. De Baets, “Two-dimensional affine continuous cellular automata solving the relaxed density classification problem,” JOURNAL OF CELLULAR AUTOMATA, vol. 14, no. 3–4, pp. 191–212, 2019.
@article{8617353,
  abstract     = {The density classification problem is one of the most studied problems in the context of the computational abilities of cellular automata. Since this problem cannot be solved in the classical sense, we consider a weaker version, by slightly relaxing the assumptions on the output specification. In this paper, we discuss this relaxed problem for two-dimensional Affine Continuous Cellular Automata (ACCAs). We focus on finding the most performant rules solving this problem among the density-conserving ones by evaluating ACCAs experimentally for a predefined set of initial configurations.},
  author       = {Dembowski, Marcin and Wolnik, Barbara and Bolt, Witold Tadeusz and Baetens, Jan and De Baets, Bernard},
  issn         = {1557-5969},
  journal      = {JOURNAL OF CELLULAR AUTOMATA},
  keywords     = {Density classification problem,continuous cellular automata},
  language     = {eng},
  number       = {3-4},
  pages        = {191--212},
  title        = {Two-dimensional affine continuous cellular automata solving the relaxed density classification problem},
  volume       = {14},
  year         = {2019},
}

Web of Science
Times cited: